# SDR MASA2025090800072

- Difficulty date: September 8, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000442
- Aircraft time: 23,085 hours, 14,135 cycles
- Engine: Ge CF348E5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED 1 FAIL IN FLIGHT - RETURN TO FIELD. PLACED ON MEL
